# SDR 99ZZZM184

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: MS2874140184
- Condition: Ruptured
- Location: Lt/Rt Mlg Ww
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED CAPTAINS LEFT BRAKE VERY WEAK.  BRAKE SYSTEM BLEED, OPS CHECKED GOOD.  THE NEXT DAY, THE FLEXIBLE BRAKE LINES (UPPER) IN THE GEAR WELLS, LEFT AND RIGHT, WERE FOUND TO BE LEAKING THROUGH THE HOSE.  REPLACED UPPER FLEX LINE.  (M)
